Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On Puiseux series whose curves pass through an infinity of algebraic lattice points


Authors: David Lee Hilliker and E. G. Straus
Journal: Bull. Amer. Math. Soc. 8 (1983), 59-62
MSC (1980): Primary 14H05; Secondary 10B10, 10B15
MathSciNet review: 682822
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14H05, 10B10, 10B15

Retrieve articles in all journals with MSC (1980): 14H05, 10B10, 10B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15083-8
PII: S 0273-0979(1983)15083-8